# SDR 99ZZZX3478

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2AJ
- Make and model: Cessna 182Q
- Aircraft serial: R18201789
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 12802091
- Condition: Broken
- Location: Nlg
- Part time: 4,384 hours
- Component: 12880243F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT LOCK DOWN.  AFTER MASTER WAS SHUT OFF, NOSE GEAR COLLAPSED CAUSING DAMAGE TO PROPELLER, NOSE GEAR DOORS, AND COWL FLAP DOORS.  THE TWO LOCKING PINS ATTACHED TO ACTUATOR CYLINDER WERE LOOSE/BROKEN AND FLOATED OUT TO TOUCH THE ACTUATING CYLINDER SHAFT.  NEAR THE END OF THE TRAVEL THERE IS A BUSHING WHICH IS LARGER IN SIZE THAN THE SHAFT.  THE PINS MADE CONTACT WITH THE BUSHING SO THE NOSE GEAR COULD NOT GET INTO LOCKED POSITION.
